# SDR RRXA002027

- Difficulty date: April 6, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE AFT PRESSURE BULKHEAD AT STA 1766 LT AND LBL 24.25 INCHES TO 27.25 INCHES & 33.5 INCHES TO 36.25 INCHES LBL Z AXIS + 65.5 INCHES, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 53-2-5 FIG 14A, 53-2-5 AND 51-1-21.
